# SDR SWIA200616183

- Difficulty date: January 22, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 10,494 hours, 8,291 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Rig
- Location: Service
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR IS HARD TO OPEN AND CLOSE.  RIGGED DOOR AS NEEDED, OPERATIONAL CHECK GOOD.
